# SDR CA080616001

- Difficulty date: June 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Out Of Balance
- Location: Engine
- Part time: 18,667 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) EI PW100 2008-059 - VIBRATIONS DURING START, IT HAS BEEN DETERMINED THAT THE POWER TURBINE WAS OUT OF BALANCE THUS CAUSING THIS EVENT. (PRE SB21737)
